# SDR DHL2002807556

- Difficulty date: April 17, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36514451
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF.: N/R 1758 LH WING T/E FITTING HAS A 2" CRACK, XRS410.000REMOVED DAMAGED FITTING AT STA. XRS 410.000 IAW SRM51-3-0 PG.1 CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B INSTALLED NEW FITTING IAW SRM51-3-0 PG1
